# SDR AALA20180128010

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 56,122 hours, 22,663 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA20A2027
- Condition: Failed
- Location: Fuel Crossbleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE MESSAGE, AMBER INDICATION ON DURING CLIMB,  LEFT GAUGE 8.38  RT GAGE 7.45 . AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DEPARTURE,  LANDED WITHOUT INCIDENT.   ACCOMPLISHED FQIS BITE CHECK, NO FAULTS NOTED IAW AMM 28-41-00.  ACCOMPLISHED QUANTITY VERIFICATION BY STICK IAW AMM FUEL CHART 12-11-02 MATCHES ACTUAL QUANTITY.  R & R THE FUEL CROSSFEED VALVE IAW AMM 28-22-21 DUE TO FIM FINDING 28-41-00-810-820.   ACCOMPLISHED INDEX PLATE REALIGNMENT IAW AMM 28-22-21, ALL OPS AND LEAK CHECKED OK.  ACCOMPLISHED POWER RUN 30 MINUTES .  NO QUANTITY IMBALANCE IAW AMM 71-00-00.
